JournalszaaVol. 26, No. 3pp. 331–339

A Note on Compactness of Commutators for Fractional Integrals Associated with Nondoubling Measures

  • Jorge J. Betancor

    Universidad de La Laguna, Spain
  • J.C. Farina

    Universidad de La Laguna, Spain
A Note on Compactness of Commutators for Fractional Integrals Associated with Nondoubling Measures cover

Abstract

In this note we study the compactness of the commutator of fractional integrals associated with nondoubling measures.

Cite this article

Jorge J. Betancor, J.C. Farina, A Note on Compactness of Commutators for Fractional Integrals Associated with Nondoubling Measures. Z. Anal. Anwend. 26 (2007), no. 3, pp. 331–339

DOI 10.4171/ZAA/1327